BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 4 >

Please use this identifier to cite or link to this item:

Title: Regular Averaging and Regular Extension Operators in Weakly Compact Subsets of Hilbert Spaces
Authors: Argyros, Spiros
Arvanitakis, Alexander
Keywords: C(K) Spaces
Weakly Compact Sets
Regular Averaging Operators
Regular Extension Operators
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 4, (2004), 527p-548p
Abstract: For weakly compact subsets of Hilbert spaces K, we study the existence of totally disconnected spaces L, such that C(K) is isomorphic to C(L). We prove that the space C(BH ) admits a Pełczyński decomposition and we provide a starshaped weakly compact K, subset of BH with non-empty interior in the norm topology, and such that C(K) ~= C(L) with L totally disconnected.
Description: 2000 Mathematics Subject Classification: Primary 46E15, 54C55; Secondary 28B20.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol30-num4-2004-p527-p548.pdf550.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License